Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Continuous characters of compact semigroups


Author: Ronald Fulp
Journal: Trans. Amer. Math. Soc. 137 (1969), 421-430
MSC: Primary 22.05; Secondary 20.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0237701-1
MathSciNet review: 0237701
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05, 20.00

Retrieve articles in all journals with MSC: 22.05, 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0237701-1
Article copyright: © Copyright 1969 American Mathematical Society